Ive been taking provera for 5 months now. I usually start my period 3 to 4 days after the last pill. I took my last pill on the 29th of March. Still no period, how can this been. my doc put me on this med because my peroids are irregular and me and my husband are trying to concieve. Due to limited insurance, I cant go back to the doc till June 18th, cant afford it. I did however take 3 different preg tests in the morning bout 1 a week. All negative. So can I be preg? I didnt start this months pills because a friend told me I might be and should get a blood test to see if I am preg. So not really sure what to do at this point.
Unfortunately, I don't think you are pregnant. I think that the lining of your uterus is probably very thin because you have taken provera for all those months and are not ovulating. That is why there is no period--nothing in there to drain out!
This would be the perfect time to add something (medicine) to help you ovulate. You should ask your MD to write a prescription for Femara or Clomid for you.(cost about $35/month) This will help you ovulate which will help you to conceive. (Provera by itself won't do the trick). If you don't conceive, you will get your period.
It never hurts to get a blood pregnancy test too, just to be sure.
Good luck and don't forget to take your folic acid!
I had a d&c on 2/28/09 due to missed miscarriage. Found out I lost it around 8 wks at my 12 wk appt when the dr wanted to listen to heartbeat and heard nothing. He then confirmed it with an US. The d&c was uneventful. Very minor bleeding the first two days with minimal cramping. Also took not methegine, but something similar that begins with an M and helps to cramp the uterus and bleeding.
My 2 week post op exam was fine. My dr did a pelvic and said all's fine. 8 weeks post op, I still had no period, so my dr. did bloodwork (thyroid, hcg, progesterone, and fsh), and all came back normal. He put my on Provera 10mg for 10 days to induce period. Today is day 7 post last day of Provera and still nothing. I do have an email into him, so we'll see what he says, but I would like your opinion as well.
I am 38, and do have that fear of early menopause even though no symptoms yet. I am probably perimenopausal though. My periods have never been irregular since I started getting them at the age of 12. I had a previous d&c 20 years ago, so I am a little worried about Asherman's, especially now with no period right after this past d&c. Also, I do know that I can get pregnant if I am perimenopausal. My only real clue to being peri, is that the period right before I got pregnant was at 21 days and not the usual 26-28 days. Also, I was on Seasonale for 2 years and got pregnant just 5 months after stopping it.
Is it possible that my body is simply trying to 'reset' itself after the d&c? This pregnancy, miscarriage and d&c were a shock to my system? Also, am I not maybe getting my period because of low estrogen? While on the Provera, I certainly felt those PMS symptoms. Also, since stopping it, I have been having PMS symptoms as well - irritability, bloating, breast tenderness, and very slight cramping (that might be gas).
Is it too early for me to ask my dr to start me on Clomid if I need another round of Provera?
Any insight would be great. Thanks so much, Carolyn
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.